Question 741 out of 1 points A patient will begin three new medications as part

Question 741 out of 1 points a patient will begin

  • Walden University
  • NURS 6521N
  • Test Prep
  • Forever2b
  • 20
  • 98% (427) 420 out of 427 people found this document helpful

This preview shows page 14 - 17 out of 20 pages.

Question 741 out of 1 pointsA patient will begin three new medications as part of her treatment plan. The nurse practitioner understands that proper disposal of medications is key when the nurse practitioner states Question 751 out of 1 pointsA diabetic patient being treated for obesity tells the nurse that he is having adverse effects from his drug therapy. The patient has been taking dextroamphetamine for 2 weeks as adjunct therapy. Which of the following adverse effects would need the nurse's immediate attention?
Image of page 14
Question 761 out of 1 pointsA 70-year-old patient has just started taking lorazepam 10 days ago for anxiety issues related the death of her husband. She is staying with her daughter for a couple of weeks. The patient's daughter has noticed that her mother is having difficulty walking and seems to be confused at times and calls the clinic to reportthis to the nurse. The nurse will inform the daughter that Question 771 out of 1 pointsA 72-year-old man with pain issues is being given a drug by the intramuscular route. His serum blood level concentrations have been erratic. The nurse suspects that this may be due to Question 781 out of 1 pointsA 13-year-old patient has juvenile arthritis. He has recently had oral surgery andwas told by the surgeon to take aspirin for the pain. The nurse will monitor for which of the following? Question 791 out of 1 pointsA community health nurse is performing a home visit to an elderly client who receives twice-weekly wound care. The client has mentioned that she has been having difficulty sleeping, a problem that she has not previously experienced. Which of the following measures should the nurse suggest? Question 801 out of 1 pointsA male patient is to begin treatment for pneumonia with an albuterol (Ventolin) inhaler. The nurse will advise the patient that he will most likely experience which of the following common adverse effects of the drug?
Image of page 15
Question 811 out of 1 pointsA patient has GERD and is taking ranitidine (Zantac). She continues to have gastric discomfort and asks whether she can take an antacid. Which of the following is an appropriate response by the nurse?
Image of page 16
Image of page 17

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture

  • Left Quote Icon

    Student Picture